ON A KROPINA CHANGE OF FINSLER METRIC

この論文をさがす

著者

    • SINGH U. P.
    • Department of Mathematics and Statistics D. D. U. Gorakhpur University
    • PRASAD B. N.
    • Department of Mathematics St. Andrew's College Gorakhpur
    • KUMARI Bindu
    • Department of Mathematics and Statistics D. D. U. Gorakhpur University

収録刊行物

  • Tensor. New series

    Tensor. New series 64(2), 181-188, 2003-08-01

参考文献:  11件中 1-11件 を表示

各種コード

  • NII論文ID(NAID)
    10013686314
  • NII書誌ID(NCID)
    AA00861426
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00403504
  • データ提供元
    CJP書誌 
ページトップへ